I've been on microgestin 1.5/30 for two months. The week before the inactive pills I had brown spotting, enough where I had to wear tampons. I had that the whole week and bad cramping and my face broke out in acne( which is norml when I get my period) The week of my actual inactive pills my period came but it was still slightly brown and very light. I'm now on my last two days and have no period at all. I take my pills on time and am sexually active. I have no signs of pregancy (nausea, vomiting,breast tenderness, ect) but I don't know what this means. Please help!?
Brown blood is just older blood and is fairly normal. It generally takes three months for your body to get completely used to new birth control pills. This often causes abnormal periods and spotting between inactive pills. I'm also on microgestin 1.5/30 and I had a lot of spotting the first couple months on it. If you're concerned you can get an at-home pregnancy test or see a doctor for a test.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2014 • 1 answer
Posted 14 Nov 2014 • 2 answers
I was supposed to take the last day of my active pill of microgestin fe but took last inactive help?
Posted 16 Mar 2015 • 1 answer
Posted 16 Apr 2015 • 1 answer
Posted 29 Jul 2015 • 1 answer